MAUDE Adverse Event Report: DEPUY SPINE INC EXPEDIUM SPINE SYSTEM TEAR-DROP HANDLE; MISC ORTHO SURGICAL INSTR

DEPUY SPINE INC EXPEDIUM SPINE SYSTEM TEAR-DROP HANDLE; MISC ORTHO SURGICAL INSTR
Model Number 279702120
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2021 during an unknown procedure that the x25 final tightener x2 tip was worn and twisted and the blue palm handle x1 no longer connects to the instrument shafts.The procedure was completed successfully with alternate instruments and no delay.This report is for one (1) expedium spine system tear-drop handle.This is report 2 of 3 for (b)(4).

Brand Name
EXPEDIUM SPINE SYSTEM TEAR-DROP HANDLE
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key12638983
Report Number1526439-2021-02183
Device Sequence Number19656360
Product Code LXH
UDI-Device Identifier10705034198507
UDI-Public10705034198507
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279702120
Device Catalogue Number279702120
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SCREWDRIVERS; X25 FINAL TIGHTENER; X25 FINAL TIGHTENER
Patient Age40 YR